# SDR 95ZZZX2250

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Make and model: Aerosp ATR-42
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: P6048233
- Condition: Defective
- Location: Commutator
- Part time: 1,120 hours
- Component: Auxilec, 8260121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON TEAR-DOWN INSPECTION FOR OVERHAUL, FOUND ARMATURE INSULATION DEFECTIVE UNDER COMMUTATOR AT REAR.  INSULATION COMING OUT OF ARMATURE - DEFECT, TSN 1120.0.  SUBMITTER RECOMMENDS REDESIGNING DEFECTIVE ARMATURE.  OPER CONTROL NR XC4R9541832.
